MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX® SUCTIONPRO 72¿; CATHETERS, SUCTION, TRACHEOBRONCHIAL

SMITHS MEDICAL ASD, INC. PORTEX® SUCTIONPRO 72¿; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Catalog Number Z210-14
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 05/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Information was received indicating that this closed ventilation suction system did not suction efficiently.This was discovered about 6-8 minutes after use.The patient suffered a lung collapse and required bronchoscopy.No additional adverse patient effects were reported.

Brand Name
PORTEX® SUCTIONPRO 72¿
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7567173
Report Number3012307300-2018-02198
Device Sequence Number1524339
Product Code BSY
UDI-Device Identifier15019315046902
UDI-Public15019315046902
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K923559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberZ210-14
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2018
Initial Report FDA Received Date06/04/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;